MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A bayer service representative responded to the site and replaced the pivot knuckle assembly which restored the injection system to normal operation.Product analysis received and examined the returned pivot knuckle assembly.Visual examination confirmed a sheared bushing screw within the pivot knuckle assembly.The sheared bushing screw allowed the pivot knuckle to release and the injector head to disengage.
 
Event or Problem Description
The customer reported the following: the stellant d injector (serial number (b)(4)) disengaged from the mounting structure and was caught by the technologist preventing it from falling to the floor.No injury or adverse event was reported.3ps.
 
Additional Manufacturer Narrative
Corrected data from initial report: the initial mdr dated (b)(6) 2018, was submitted with an incorrect material number of the injector in section b-5.The correct material number is 32069.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key8085110
Report Number2520313-2018-00078
Device Sequence Number1204202
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PORTEGRA 2/OCS III - SN (B)(4)